Jump to content
CrazyBoards.org

Recommended Posts

About forty-five minutes after taking remeron, I went to bed when my head kept nodding while I was online. And Wowza! Pretty colors, bright colors, in patterns, highly differentiated, moving and swaying and morphing. I was still pretty much awake with eyes closed while this was happening, thinking, wow, legal acid. I played around with the images and tried to remember colors and shapes, then finally slipped off into sleep.

The first night I took the remeron I slept twelve and a half hours and was pretty much useless for the remainder of the day. Last night was the second night of remeron. I got the hallucinations and slept 9 hours, and have not been logy or sleepy at all today. Or hungry. Yay.

Link to comment
Share on other sites

It's called Avanza here in Aus. Did really weird things to me too. I couldn't stay on it.

I ate ate ate. Everything, anything, even just plain bread when nothing else was left in the house.

I used to get sleep paralysis.. so I'd wake up from a deep sleep and not be able to open my eyes or move. It happened all the time. Then I'd just stay like that til I fell back to sleep. Eventually I would wake up normally but groggy. Yuck for me. Kinda sounds like fun for you though. I'm jealous. ;)

Link to comment
Share on other sites

I used to have wild, vivid dreams when I took it, and felt stoned pretty much all day. I tried several different dosages with no improvement, so I eventually gave up and went on to the next thing. However, some people do have a better time with side effects at higher dosages, so you might want to ask your pdoc about that.

Link to comment
Share on other sites

However, some people do have a better time with side effects at higher dosages, so you might want to ask your pdoc about that.

Yeah. We're titrating. I have another appointment in a few weeks. I wanted to take it slowly with this drug because of the high probability of sedation and weight gain. Fortunately, no carb cravings or weight gain so far, and the sedation happens right after I take it but doesn't affect me the next day.

Link to comment
Share on other sites

Random guess, you may have hit an adequate (or more than so!) dose of the drug.

I've never had any of your issues (save of course, for the sedation), and I've also had the carb cravings (those I mitigate by taking the pill after meals, on a half-full stomach... makes it dissolve slower IMO. The SolTabs I avoid, since they get in my system quicker and for me intensify the carb cravings that the drug can already cause.

I do however keep a couple on hand (one in my wallet), since for some reason, taking a SolTab can immediately abort my periodic attacks of severe nausea (and projectiling if I don't do anything about them!). I suppose it might have to do with the stuff increasing appetite, I'm not sure.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...